# SDR ASAA0843580

- Difficulty date: September 11, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65464552584
- Condition: Damaged
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SPOILER LOWER SURFACE DAMAGED.  PREPARED DAMAGED AREA, FABRICATED REPAIR PARTS AND BONDED DOUBLERS IAW B737 400 SRM 51 70 10 REPAIR 4.
